# SDR 08FDEA01500

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: A5283062500000
- Part serial: CG1729
- Condition: Gouged
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEFT MAIN DOOR IS GOUGED ON THE EDGE. REPAIRED LEFT NOSE; LEFT MAIN GEAR DOOR BY REMOVING DAMAGED AREA & BONDING   CARBON WET LAY UP REPAIR IAW A300-600 SRM 52-82-11 & 51-77-10 PARA 3.0;  FIG 209.     REMOVED FINISH AT SECOND DAMAGE LOCATION AFTER FURTHER EVALUATION FOUND NO   FIBER DAMAGE OR DEFECTS.
